Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Baby injection leg feel hard

10 days ago my baby got UTI, and the ER gave him an injection on his left leg, and when I touch it, it really hard. They didn't record what medication where giving him on the paper discharge . How long it should go away?? Anybody knew?? Should I apply warm water or anything to help. It didn't bother him , it just bother me . hihihihi . Thanks

Answer Question
 
hungluvphuong

Asked by hungluvphuong at 9:31 AM on Jul. 6, 2010 in Toddlers (1-2)

Level 4 (53 Credits)
Answers (2)
  • my child got shots when she was one and a half
    her leg got hard, red, and more red and more hard
    took her into ped. she had to have steriod cream on injection site of shots

    i would take your child in
    fiatpax

    Answer by fiatpax at 9:35 AM on Jul. 6, 2010

  • Give them a call and ask if its normal and what they gave your child so you can at least record in their baby book so you can remember if it happens again. Some injections can cause that but its usually their immunizations like the MMR.
    Lifes-A-Dance

    Answer by Lifes-A-Dance at 9:40 AM on Jul. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.